# SDR AALA202201286360

- Difficulty date: December 14, 2021
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: 112A440216
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING OUTBOARD LOWER LEADING EDGE ATTACH STRAP NEAR OSS328 AND WS 537.50. REPAIRED STRAP PER EA 332822.
